5ml contains Ibuprofen 100mg Effective relief of pain and fever For ages over 3 months Colour and sugar free. Orange flavour.
Colour and sugar free. Orange flavour.
Effective relief of pain and fever
For ages over 3 months
Login to see price
Using Product Information
While every care has been taken to ensure this information is correct, food products are constantly being reformulated and nutrition content may change. We would therefore recommend that you do not rely solely on this information and always check product labels. This does not affect your statutory rights.